Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
7 Publications
2023 | Published | Journal Article | IST-REx-ID: 13317 |

Eigenstate thermalisation hypothesis for translation invariant spin systems
S. Sugimoto, S.J. Henheik, V. Riabov, L. Erdös, Journal of Statistical Physics 190 (2023).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
S. Sugimoto, S.J. Henheik, V. Riabov, L. Erdös, Journal of Statistical Physics 190 (2023).
2022 | Published | Journal Article | IST-REx-ID: 11732 |

The BCS energy gap at high density
S.J. Henheik, A.B. Lauritsen, Journal of Statistical Physics 189 (2022).
[Published Version]
View
| Files available
| DOI
| WoS
S.J. Henheik, A.B. Lauritsen, Journal of Statistical Physics 189 (2022).
2022 | Published | Journal Article | IST-REx-ID: 11917 |

Large deviation estimates for weakly interacting bosons
S.A.E. Rademacher, R. Seiringer, Journal of Statistical Physics 188 (2022).
[Published Version]
View
| Files available
| DOI
| WoS
S.A.E. Rademacher, R. Seiringer, Journal of Statistical Physics 188 (2022).
2022 | Published | Journal Article | IST-REx-ID: 10564 |

Polaron models with regular interactions at strong coupling
K. Mysliwy, R. Seiringer, Journal of Statistical Physics 186 (2022).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
K. Mysliwy, R. Seiringer, Journal of Statistical Physics 186 (2022).
2020 | Published | Journal Article | IST-REx-ID: 7235 |

Divergence of the effective mass of a polaron in the strong coupling limit
E.H. Lieb, R. Seiringer, Journal of Statistical Physics 180 (2020) 23–33.
[Published Version]
View
| Files available
| DOI
| WoS
E.H. Lieb, R. Seiringer, Journal of Statistical Physics 180 (2020) 23–33.
2020 | Published | Journal Article | IST-REx-ID: 7508 |

Higher order corrections to the mean-field description of the dynamics of interacting bosons
L. Bossmann, N. Pavlović, P. Pickl, A. Soffer, Journal of Statistical Physics 178 (2020) 1362–1396.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
L. Bossmann, N. Pavlović, P. Pickl, A. Soffer, Journal of Statistical Physics 178 (2020) 1362–1396.
1990 | Published | Journal Article | IST-REx-ID: 2721
Ergodic properties of the multidimensional rayleigh gas with a semipermeable barrier
L. Erdös, D. Tuyen, Journal of Statistical Physics 59 (1990) 1589–1602.
View
| DOI
| Download None (ext.)
L. Erdös, D. Tuyen, Journal of Statistical Physics 59 (1990) 1589–1602.